Active substance
Acetylsalicylic acid, Pseudoephedrine
2 products from 1 companies contain this in Bulgaria.
2 without prescriptiongranules for oral suspension
Available without a prescription
ASPIRIN ANTIGRIP HOT500 mg /30 mgWithout prescription Bayer Balgaria Eood · Acetylsalicylic acid, Pseudoephedrine · N02BA01, R01BA02Aspirin Complex Hotdrink500 mg /30 mgWithout prescription Bayer Balgaria Eood · Acetylsalicylic acid, Pseudoephedrine · N02BA01, R01BA02
Same substance is not the same product. Strength, form, release mechanism and other ingredients all differ. Whether one can replace another is a decision for a pharmacist.